- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 567401, 15 pages
Local Fractional Fourier Series with Application to Wave Equation in Fractal Vibrating String
1Institute of Software Science, Zhengzhou Normal University, Zhengzhou 450044, China
2Department of Mathematics, Texas A and M University, Kingsville, TX 78363-8202, USA
3Department of Mathematics and Mechanics, China University of Mining and Technology, Jiangsu, Xuzhou 221008, China
Received 14 August 2012; Revised 25 October 2012; Accepted 8 November 2012
Academic Editor: Lan Xu
Copyright © 2012 Ming-Sheng Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [5 citations]
The following is the list of published articles that have cited the current article.
- N. Hussain, A. Latif, and N. Shafqat, “Weak contractive inequalities and compatible mixed monotone random operator s in ordered metric spaces,” Journal of Inequalities and Applications, 2012.
- Yong-Ju Yang, Dumitru Baleanu, and Xiao-Jun Yang, “A Local Fractional Variational Iteration Method for Laplace Equation within Local Fractional Operators,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013.
- Yang Zhao, Dumitru Baleanu, Mihaela Cristina Baleanu, De-Fu Cheng, and Xiao-Jun Yang, “Mappings for Special Functions on Cantor Sets and Special Integral Transforms via Local Fractional Operators,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013.
- Ai-Min Yang, Xiao-Jun Yang, and Zheng-Biao Li, “Local Fractional Series Expansion Method for Solving Wave and Diffusion Equations on Cantor Sets,” Abstract and Applied Analysis, vol. 2013, pp. 1–5, 2013.
- Xiao-Jun Yang, Dumitru Baleanu, and J. A. Tenreiro Machado, “Systems of Navier-Stokes Equations on Cantor Sets,” Mathematical Problems in Engineering, vol. 2013, pp. 1–8, 2013.